# SDR COMA0760231

- Difficulty date: March 6, 2007
- Submitted: March 8, 2007
- Operation: Air carrier
- Aircraft: N987CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7199
- Aircraft time: 22,934 hours, 21,363 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Drive Shaft
- Part number: 601R93106101
- Condition: Worn
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5512 - FLAP FAIL CAUTION MESSAGE RECEIVED.  DECLARED EMERGENCY.  LANDED WITHOUT INCIDENT.  REPLACED LEFT NR 1 FLEX DRIVE SHAFT.
